Applied Mathematical Sciences, Volume (3), No (25), Year (2009-8) , Pages (1209-1217)

Title : ( The Optimal Method for Solving Continuous Linear and Nonlinear Programs )

Authors: H. R. Erfanian , Ali Vahidian Kamyad , Sohrab Effati ,

Citation: BibTeX | EndNote

In this paper, we consider a class of continuous nonlinear programs posed in a function space called separated continuous nonlinear programs (SCNP). In first step we transform the constraints of problem to integral constraints. Then by using Riesz representation theorem we reduce the later problem to an infinitedimensional linear programming problem. After that we approximate the later problem to a finite-dimensional linear programming problem. Then by solving this problem, we obtain an approximate solution for original problem in the form piecewise constant function. Finally, we investigate several numerical examples

Keywords

, Continuous nonlinear program, Control problem, Measure theory, Approximation theory, Linear
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1012398,
author = {H. R. Erfanian and Vahidian Kamyad, Ali and Effati, Sohrab},
title = {The Optimal Method for Solving Continuous Linear and Nonlinear Programs},
journal = {Applied Mathematical Sciences},
year = {2009},
volume = {3},
number = {25},
month = {August},
issn = {0066-5452},
pages = {1209--1217},
numpages = {8},
keywords = {Continuous nonlinear program; Control problem; Measure theory; Approximation theory; Linear programming},
}

[Download]

%0 Journal Article
%T The Optimal Method for Solving Continuous Linear and Nonlinear Programs
%A H. R. Erfanian
%A Vahidian Kamyad, Ali
%A Effati, Sohrab
%J Applied Mathematical Sciences
%@ 0066-5452
%D 2009

[Download]